Alert archive / Kansas / Tornado Warnings in 2011

Tornado Warning 58, NWS Goodland, KS

October 6, 2011Rawlins County, Thomas County, Kansas

NWS Goodland, KS issued this tornado warning at Oct 6, 2011, 9:26 PM CDT for Rawlins County, Thomas County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Oct 6, 2011, 10:00 PM CDT
In force
34 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Rawlins County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 46 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 8:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2886 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WFUS53 KGLD 070226
TORGLD
KSC153-193-070300-
/O.NEW.KGLD.TO.W.0058.111007T0226Z-111007T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
926 PM CDT THU OCT 6 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL RAWLINS COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 1000 PM CDT

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR BREWSTER...AND WAS MOVING NORTH AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN THOMAS AND SOUTHERN RAWLINS
  COUNTIES.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 37 AND 45.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 39 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3976 10102 3929 10124 3935 10139 3939 10139
      3981 10132
TIME...MOT...LOC 0226Z 197DEG 42KT 3942 10131
HAIL 1.00IN
$$

050
1 follow-up statement
822 
WWUS53 KGLD 070239
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
839 PM MDT THU OCT 6 2011

KSC153-193-070300-
/O.CON.KGLD.TO.W.0058.000000T0000Z-111007T0300Z/
THOMAS KS-RAWLINS KS-
939 PM CDT THU OCT 6 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RAWLINS AND
NORTHWESTERN THOMAS COUNTIES UNTIL 1000 PM CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
STORM WAS LOCATED 11 MILES NORTHWEST OF LEVANT...OR 6 MILES 
NORTHEAST OF BREWSTER...AND WAS MOVING NORTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHWESTERN THOMAS AND SOUTHERN
  RAWLINS COUNTIES.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 39 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3947 10116 3947 10134 3981 10132 3976 10102
TIME...MOT...LOC 0238Z 197DEG 42KT 3955 10126
HAIL <.75IN
$$

050

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Oct 6, 5:42 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Oct 6, 5:42 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
442 PM MDT THU OCT 6 2011

.DISCUSSION...
204 PM MDT THU OCT 6 2011

EARLY AFTERNOON ANALYSIS OF IR IMAGERY/UPPER AIR DATA INDICATED
A POTENT MID/UPPER CLOSED LOW OVER THE GREAT BASIN PRODUCING
IMPACTS FROM THE WEST COAST THROUGH THE CENTRAL AND NORTHERN HIGH
PLAINS. -FOLTZ

TODAY-TONIGHT...INSTABILITY AND MOISTURE AXIS HAS SET UP A LITTLE
FURTHER WEST THAN PREVIOUSLY THOUGHT. CU FIELD IS IN AREA OF
SURFACE/MOISTURE CONVERGENCE AT THIS TIME. SHORTWAVE TROUGH WILL
ALSO MOVE THROUGH THE AREA ALONG WITH THE SURFACE TROUGH AT THE
SAME TIME. MODELS IN DECENT AGREEMENT ON WHERE TO PUT THE QPF AND
MAKES SENSE WITH THE EXPECTED LIFT. LOWEST POPS WILL BE NEAR THE
KANSAS AND COLORADO BORDER AND INCREASE FURTHER WEST.

WIND FORECAST/HIGHLIGHT IS WORKING OUT. IT WILL GRADUALLY DECREASE
DURING THE NIGHT. SURFACE WINDS WILL REALLY DROP OFF LATE TONIGHT.
THAT COMBINED WITH VERY LOW DEWPOINTS WILL MAKE FOR A TRICKY MIN
FORECAST AND BIG GRADIENT FROM WARMEST EAST TO COOLEST WEST. TRIED
MY BEST TO CAPTURE THAT GRADIENT. -BULLER

FRIDAY-NEXT THURSDAY...ACTIVE PATTERN WILL REMAIN IN PLACE THROUGH
THE EARLY PART OF NEXT WEEK AS THE PARENT TROUGH WILL BE SLOW TO
SHIFT EASTWARD. NAM/EC SOLUTION REMAIN SIMILAR WITH THE
OPERATIONAL GFS STILL REMAINING THE FAST OUTLIER. GIVEN STRENGTH
AND AMPLITUDE OF THE MEAN TROUGH FEEL THE SLOWER GUIDANCE IS THE
WAY TO GO.

INITIAL SHORTWAVE TROUGH/CLOSED LOW WILL QUICKLY TRANSLATE
NORTHEASTWARD INTO THE NORTHERN PLAINS BY TOMORROW MORNING. CAN'T
RULE OUT A STRAY SHOWER/STORM IN THE EAST DURING THE MORNING BUT
MUCH OF THE DAYTIME ON FRIDAY SHOULD BE DRY. MORE POTENT SHORTWAVE
TROUGH MOVES INTO THE REGION FRIDAY NIGHT INTO SATURDAY BRINGING
POTENTIAL FOR THE WIDESPREAD SIGNIFICANT RAINFALL SINCE AUGUST
4TH. PER NAM/EC 305-310K ISENTROPIC ANALYSIS...STRONG UPGLIDE WILL
CONTINUE TO IN THE ADVECTION OF MOISTURE INTO THE REGION AHEAD OF
THE NEXT SHORTWAVE TROUGH. RESULT WILL BE A DEEPLY SATURATED
COLUMN WITH STRONG DYNAMICS TO WORK WITH. SURFACE TROUGH OVER
EASTERN COLORADO WILL ACT AS A FORCING MECHANISM FOR CONVECTION
WHICH SHOULD BEGIN TO DEVELOP LATE FRIDAY AFTERNOON. DEEP LAYER
MEAN FLOW IS NEARLY PARALLEL TO THE BAROCLINIC ZONE WHICH WILL
LIKELY RESULT IN TRAINING OF CELLS. CURRENT TRENDS WOULD SUPPORT
MOST SIGNIFICANT PRECIP OVER THE EASTERN HALF OF THE AREA BUT
LIKELY LOOKING AT THREE-QUARTERS OF AN INCH OR MORE FOR MOST
EVERYONE. SOME LOCATIONS COULD END UP WITH IN EXCESS OF THREE
INCHES BEFORE THE SYSTEM FINALLY BEGINS TO WIND DOWN EARLY NEXT
WEEK. GIVEN ANTICIPATED PRECIP/CLOUD COVER...HAVE LOWERED MAX TEMPS
BOTH SATURDAY AND SUNDAY BY 5-7 DEGREES GENERALLY. MAY STILL BE
TOO WARM ON MAX TEMPS FOR SATURDAY IF THE COLDEST GUIDANCE
VERIFIES.

ANOTHER SHORTWAVE TROUGH SLIDES TO THE NORTH OF THE TRI-STATE
REGION TUESDAY EVENING WITH A SURFACE COLD FRONT TRAILING
SOUTHWEST INTO THE FORECAST AREA. MAY PRODUCE ISOLATED SHOWERS AND
THUNDERSTORMS OVER THE EAST BUT STRONGEST DYNAMICS WILL REMAIN
FURTHER TO THE NORTH. MAX TEMPS THROUGH THE END OF THE FORECAST
PERIOD SHOULD BE IN THE UPPER 60S TO LOWER 70S WHICH IS NEAR
CLIMATOLOGICAL NORMALS. -FOLTZ
&&

.AVIATION...
442 PM MDT THU OCT 6 2011

FOR THE 00Z TAFS...FORECAST CONCERNS ARE WINDS AND SHRA/TSRA
THROUGH THE SHORT TERM. STRONG SOUTHERLY WINDS WILL CONTINUE
THROUGH 05-07Z...AT WHICH TIME WINDS ARE EXPECTED TO DECREASE TO
BELOW 12 KNOTS. WINDS WILL VEER TO THE WSW AND BECOME GUSTY
TOMORROW LATE MORNING UP TO 20KTS. SHOWERS/THUNDERSTORMS BEGINNING
TO DEVELOP IN EASTERN COLORADO AND WILL INCREASE IN COVERAGE AND
MOVE EASTWARD. HAVE HANDLED THIS WITH VCTS AT BOTH LOCATIONS. IF ANY
THUNDERSTORMS AFFECT THE TERMINALS...EXPECT TEMPO MVFR CIGS/VIS.
OTHERWISE...VFR THROUGH THE PERIOD.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
     KSZ001>004-013>016-027>029-041-042.

NE...HIGH WIND WARNING UNTIL 9 PM MDT /10 PM CDT/ THIS EVENING FOR
     NEZ079>081.

CO...HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ090>092.

     RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR COZ252>254.

&&
Hazardous weather outlook, Oct 6, 11:47 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1047 AM MDT THU OCT 6 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1047 AM MDT THU OCT 6 2011 /1147 AM CDT THU OCT 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND WEST
OF A LINE FROM INDIANOLA TO HOXIE TO GOVE. THESE STORMS WILL THEN
INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE ACROSS THE REST OF
THE AREA DURING THE NIGHT. IT WILL BE POSSIBLE THAT SOME OF THESE
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS
THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG
AND EAST OF THE COLORADO BORDER.

A RED FLAG WARNING REMAINS IN EFFECT FOR EASTERN COLORADO THIS
AFTERNOON AND EVENING. THE COMBINATION OF STRONG SOUTH WINDS AND
LOW RELATIVE HUMIDITY ALONG WITH DRY FUELS WILL CREATE THE
POTENTIAL FOR EXPLOSIVE FIRE GROWTH.

A HIGH WIND WARNING IS IN EFFECT ACROSS THE ENTIRE TRI-STATE REGION
THROUGH THIS EVENING. SOUTH WINDS WILL CONTINUE TO INCREASE WITH
SUSTAINED WIND SPEEDS AROUND 40 MPH AND GUSTS OF 60 MPH OR GREATER.
DECREASED VISIBILITIES IN AREAS OF BLOWING DUST ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN FRIDAY
AFTERNOON GENERALLY WEST OF A LINE FROM TRENTON NEBRASKA THROUGH
GOODLAND KANSAS AND CHEYENNE WELLS COLORADO.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH THE
WEEKEND AS A COLD FRONT MOVES INTO THE REGION AND A SERIES OF
SYSTEMS LIFTS OUT OF THE ROCKIES AND ACROSS THE PLAINS STATES.
SEVERE WEATHER INCLUDING LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAIN ARE POSSIBLE. PERSONS WITH OUTDOOR PLANS
SHOULD CONTINUE TO MONITOR FORECASTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. PLEASE REPORT
NY SIGNIFICANT WIND DAMAGE SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT
OR THE NATIONAL WEATHER SERVICE.

BULLER

In the hours before

Local storm report, Oct 6, 3:40 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
240 PM MDT THU OCT 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND GST 11 N LEOTI              38.64N 101.36W
10/06/2011  M61 MPH          WICHITA            KS   TRAINED SPOTTER

&&

BSCHOLL
Local storm report, Oct 6, 3:44 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT THU OCT 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND GST 1 SW BIRD CITY          39.74N 101.55W
10/06/2011  M72 MPH          CHEYENNE           KS   MESONET

&&

MBULLER
Local storm report, Oct 6, 3:59 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
259 PM MDT THU OCT 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.28W
10/06/2011  M66 MPH          KIT CARSON         CO   ASOS

&&

FOLTZ
Local storm report, Oct 6, 4:26 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
326 PM MDT THU OCT 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     NON-TSTM WND GST 11 SSW WHEELER          39.60N 101.76W
10/06/2011  M57 MPH          CHEYENNE           KS   MESONET

&&

FOLTZ
Special weather statement, Oct 6, 7:55 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM MDT THU OCT 6 2011

KSZ027-041-070115-
GREELEY-WALLACE-
655 PM MDT THU OCT 6 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HORACE...MOVING NORTHEAST AT
60 MPH.

BRIEF HEAVY RAINFALL...PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55
MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3847 10205 3853 10205 3897 10181 3887 10149
      3871 10156 3840 10186
TIME...MOT...LOC 0054Z 204DEG 60KT 3862 10186

050
Local storm report, Oct 6, 8:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT THU OCT 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             SHARON SPRINGS          38.89N 101.75W
10/06/2011  E1.25 INCH       WALLACE            KS   TRAINED SPOTTER

&&

BSCHOLL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:55 PM CDTSpecial Weather StatementGLDGreeley, Wallace20 min
Oct 6, 8:11 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace34 min
Oct 6, 8:41 PM CDTTornado WarningGLDLogan, Sherman, Thomas, Wallace34 min
Oct 6, 8:53 PM CDTTornado WarningGLDGreeley, Wichita21 min
Oct 6, 9:01 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace29 min
Oct 6, 9:07 PM CDTSevere Thunderstorm WarningGLDRawlins, Sherman, Thomas23 min
Oct 6, 10:10 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace, Wichita35 min
Oct 6, 10:39 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas36 min
Oct 6, 11:36 PM CDTSevere Thunderstorm WarningGLDSheridan24 min
Oct 6, 11:57 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan40 min
Oct 7, 12:54 AM CDTSpecial Weather StatementGLDNorton36 min
Oct 7, 4:02 PM CDTSpecial Weather StatementGLDNorton13 min
Oct 7, 5:25 PM CDTSpecial Weather StatementGLDNorton20 min
Oct 7, 6:22 PM CDTSpecial Weather StatementGLDNorton8 min
Oct 7, 6:41 PM CDTSpecial Weather StatementGLDNorton19 min
Oct 7, 6:48 PM CDTSpecial Weather StatementGLDGove12 min
Oct 7, 6:51 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas24 min

Nearby

Tornado Warnings in Kansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.